# SDR ASAA0957072

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 8,076 hours, 2,304 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX STAB DISPLAYED ON ND.  PERFORMED GROUND FUNCTIONAL VERIFICATION TEST PER MM 34 43 00 SYSTEM, OP CHECKS GOOD.  NO HISTORY IN THE LAST 60 DAYS.
